# SDR ASAA2015052711888

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 49,994 hours, 19,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPENS PART WAY.  ACFT GROUNDED. LUBED L1 DOOR AND CYCLED SEVERAL TIMES WITHOUT BINDING REF AMM 12-25-11.
